Theoretical Economics Letters

Vol.7 No.1(2017), Paper ID 73091, 14 pages

DOI:10.4236/tel.2017.71005

 

Existence of a Walrasian Equilibrium in Locally Convex Topological Vector Spaces, with Interdependent Utility Functions

 

Elvio Accinelli, Aramando García, Marisol Torres

 

Facultad de Economía de la UASLP, San Luis Potosi, Mexico
Facultad de Economía de la UASLP, San Luis Potosi, Mexico
Facultad de Economía de la UASLP, San Luis Potosi, Mexico

 

Copyright © 2017 Elvio Accinelli, Aramando García, Marisol Torres et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Accinelli, E. , García, A. and Torres, M. (2017) Existence of a Walrasian Equilibrium in Locally Convex Topological Vector Spaces, with Interdependent Utility Functions. Theoretical Economics Letters, 7, 35-48. doi: 10.4236/tel.2017.71005.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.